MAUDE Adverse Event Report: EXACTECH, INC. NMC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. NMC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 210-01-02
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Bone Fracture(s) (1870); Failure of Implant (1924); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ankylosis (4527); Metal Related Pathology (4530); Implant Pain (4561); Joint effusion (4849)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 203-96-02 - (11-2324) saw blade new stryk (.035); (b)(6) 203-96-01 - (11-2222) saw blade new stryk (.050); (b)(6) 203-96-03 - (11-2216) saw blade new stryker (.050); (b)(6) 204-34-04 - fluted stem extension 40l x 14 mm; (b)(6) 204-04-21 - trapezoid tibial tray sz 1f/1t, 2f/1t; (b)(6) 200-02-29 - three peg patella 29mm; (b)(6) 210-01-02 - nmc femoral sz 2.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 129 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, failure of left knee total knee arthroplasty prosthesis with loose components; cortical fracture of left femur; severe osteolysis, loss of range of motion; chronic pain; injuries to tissue and cone of the left knee; subchondral cyst; joint effusion; metallosis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral bone fracture, disassembly, loss of range of motion, patellar loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, and investigation clinical codes.

Brand Name
NMC FEMORAL SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20688801
Report Number1038671-2024-04395
Device Sequence Number7230080
Product Code JWH
UDI-Device Identifier10885862057396
UDI-Public10885862057396
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2013
Device Catalogue Number210-01-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/23/2025
Date Device Manufactured06/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexFemale